Schizophrenia.com

40mg Celexa - Day 1 - side effects


#1

I don’t feel real today. I can see my arms and legs and such but I don’t feel like a part of this world… more or less. I am not depressed I don’t think, and the anxiety seems less… i am not really thinking about people or stuff. But I have this floating feeling, I feel lighter than air… well maybe not lighter as I am not floating but certainly… you know it feels like being in the water and having waves push you around. Exactly like that.


#2

@sasha I would give it a little time to even out. These meds are a shock to the system, and it takes a little while to get used to them.


#3

Definitely give the Celexa some time. You will notice side effects as it starts to regulate your serotonin levels. But be watchful for increased depression or mania, as these side effects can occur in early treatment. Let your doc know right away if this happens.

I’m actually surprised that you’re on 40 mg already. Most docs I’ve worked with prefer to titrate up to 40 within a few weeks. The fact that your doc took you straight to the top may be what’s causing your side effects.

If you can manage the side effects, try to stick with it and hopefully you’ll start seeing some results!

Blessings,

Anthony


#4

The doc was concerned about my “extreme” symptoms and such. She looked very concerned/shocked/worried hearing the testimony from K about how I have been.


#5

Give it time. It takesa while for it to build up in your system and plus, that is a high dose. It is shocking your system. Unless you feel manic or suddenly depressed or suicidal… you’ll be fine. My friend was on that and they started her at a lower dose, she felt like she was outside her body for the first few days. It will pass and hopefully make you feel better!

Blessed be


#6

Thank you! I will wait some more. I can’t bring myself to produce anything … art… running out of paper.


#7

Get some more paper! Art away!
I try to keep myself busy when things get weird. Like cleaning, painting, crafting, sewing, etc. It keeps my mind at bay to the things that are going on in my head or worth my body. Create magic!
Always makes me feel better.


#8

Someone one i respect once told me that there is little difference between an artist and a magician. They both make a living selling an illusion.

While I cannot wave my paintbrush over canvas and make an apple appear out of thin air - I am no magician. I can use color light and shadow to make you mind see an apple.

Most days… today… i have no apples, my paintbrush is broken… as is my pen…


#9

:frowning: that’s no good.
I have been there.
My kids always seem to pick me up and they don’t even know it. Whether it is a game or art, thankfully they keep me busy.

I hope you feel better in a few days. It really bites when you feel… blah. You will come back around and hopefully feeling more like yourself.


#10

Celexa made my head hurt. I had to come off of it & switch to Lexapro. I heard a few ppl say it’s newer & better… :smile:


#11

I too am surprised at the 40 mg … I would have thought 20 to start.
I would call and ask if you can cut them in half for the first week.


#12

I did start at 10mg but I am at 80 now.

10 then 20 then 40 now 80